# SDR RAIA00205157

- Difficulty date: May 16, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 13,614 hours, 15,331 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,377 hours, 15,120 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

STL- LEFT ENGINE FLAMED OUT DURING TAXI.  MAINTENANCE INSPECTED LEFT ENGINE AND PERFORMED GROUND RUN.  ALL OPS NORMAL, NO DEFECTS NOTED.
